# SDR UALA2011090904888

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 66,835 hours, 12,077 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 285W00271
- Part serial: 141
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTS IN BACK ZONE OF ECONOMY WON'T COME ON.  REPLACED ZMU NR 3 PER MM.
